Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 257, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 11, 2014, 9:37 PM MDT for Keith County, Lincoln County, Perkins County, Nebraska. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2014, 9:37 PM MDT (03:37 UTC)
- Expired
- Jul 11, 2014, 10:30 PM MDT
- In force
- 53 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Keith County, NE, Lincoln County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 115 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1819 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1514 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
446
WUUS53 KLBF 120337
SVRLBF
NEC101-111-135-120430-
/O.NEW.KLBF.SV.W.0257.140712T0337Z-140712T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1037 PM CDT FRI JUL 11 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
WESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
NORTHEASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1130 PM CDT/1030 PM MDT/
* AT 933 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELSIE...AND
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WALLACE...DICKENS...SUTHERLAND RESERVOIR STATE RECREATION AREA...
HERSHEY...O'FALLONS...BIRDWOOD AND SOMERSET.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 158 AND 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4125 10083 4079 10082 4077 10156 4100 10156
TIME...MOT...LOC 0338Z 243DEG 20KT 4093 10135
HAIL...1.25IN
WIND...60MPH
$$
SPRINGER2 follow-up statements
005 WWUS53 KLBF 120400 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1100 PM CDT FRI JUL 11 2014 NEC101-111-135-120430- /O.CON.KLBF.SV.W.0257.000000T0000Z-140712T0430Z/ KEITH NE-LINCOLN NE-PERKINS NE- 1100 PM CDT FRI JUL 11 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN PERKINS...WESTERN LINCOLN AND SOUTHEASTERN KEITH COUNTIES UNTIL 1130 PM CDT/1030 PM MDT/... AT 1057 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF WALLACE...AND MOVING NORTHEAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THE SEVERE THUNDERSTORM WILL BE NEAR... SUTHERLAND RESERVOIR STATE RECREATION AREA AROUND 1120 PM CDT. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 157 AND 173. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4125 10083 4079 10082 4077 10156 4100 10156 TIME...MOT...LOC 0400Z 243DEG 20KT 4098 10121 HAIL...0.88IN WIND...60MPH $$ SPRINGER
653 WWUS53 KLBF 120426 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1126 PM CDT FRI JUL 11 2014 NEC101-111-135-120436- /O.EXP.KLBF.SV.W.0257.000000T0000Z-140712T0430Z/ KEITH NE-LINCOLN NE-PERKINS NE- 1126 PM CDT FRI JUL 11 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PERKINS...WESTERN LINCOLN AND SOUTHEASTERN KEITH COUNTIES WILL EXPIRE AT 1130 PM CDT/1030 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4125 10083 4079 10082 4077 10156 4100 10156 TIME...MOT...LOC 0426Z 243DEG 20KT 4105 10104 $$ SPRINGER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:26 PM MDT, 7 hours 11 minutes earlier.
Area forecast discussion, Jul 11, 2:26 PM MDT, 7 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 326 PM CDT FRI JUL 11 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 326 PM CDT FRI JUL 11 2014 A WARM FRONT EXTENDING FROM NEAR IMPERIAL IN SOUTHWEST NEBRASKA TO OMAHA IN EASTERN NEBRASKA...WILL REMAIN NEARLY STATIONARY THROUGH TONIGHT. A SOUTHERLY LOW LEVEL JET WILL DEVELOP ACROSS WESTERN KANSAS THIS EVENING. THE NOSE OF THE JET WILL BE DIRECTED AT SOUTHWEST NEBRASKA THROUGH THE EVENING HOURS...AND THEN VEER SOUTHWEST TOWARD SOUTH CENTRAL NEBRASKA AFTER MIDNIGHT. A COUPLE OF DIFFERENT SCENARIOS ARE POSSIBLE REGARDING CONVECTIVE CHANCES LATE THIS AFTERNOON AND EVENING. FIRST...THUNDERSTORMS CURRENTLY DEVELOPING NEAR THE LARAMIE RANGE ACROSS SOUTHEAST WYOMING /AIDED BY A FAIRLY SIGNIFICANT SHORTWAVE ALOFT MOVING EASTWARD TOWARD THAT AREA/ SHOULD PROPAGATE EAST INTO WESTERN NEBRASKA THIS EVENING. DEEP MOISTURE AND UNSTABLE CONDITIONS RESIDE ACROSS MUCH OF NEBRASKA TO THE NORTH OF THE AFOREMENTIONED WARM FRONT. LOW LEVEL EASTERLY SURFACE WINDS NORTH OF FRONT WILL AID STORM-RELATIVE INFLOW...AND THE DEVELOPING SOUTHERLY LOW LEVEL JET SHOULD FURTHER SUPPORT INFLOW AS WELL AS CONTINUED MOISTURE ADVECTION. DUE TO THE SEEMINGLY FAVORABLE CONDITIONS...THESE STORMS WILL LIKELY FORM INTO A CLUSTER AND POSSIBLY AN MCS AS THEY MOVE EAST TOWARD CENTRAL/NORTH CENTRAL NEBRASKA MID EVENING ONWARD. THE SECOND AND LESS LIKELY SCENARIO WOULD BE FOR A FEW SURFACE BASED STORMS TO DEVELOP ACROSS FAR SOUTHWEST NEBRASKA NEAR THE WARM FRONT LATE THIS AFTERNOON AND EVENING. THESE WOULD LIKELY BE HIGH BASED AND ISOLATED. THE LATEST RUN OF THE HRRR MODEL SUPPORTS THE FIRST SCENARIO...AND THE FORECAST WILL BE TAILORED IN THAT DIRECTION. A SHORTWAVE DISTURBANCE WILL BE CROSSING THE AREA SATURDAY MORNING...WITH AT LEAST SCATTERED ELEVATED SHOWERS AND THUNDERSTORMS EXPECTED TO BE ONGOING THROUGH THE MORNING HOURS. A WEAK COLD FRONT WILL DROP SOUTH THROUGH THE AREA SATURDAY AFTERNOON. THIS FRONT WILL MERGE WITH THE WARM FRONT ACROSS SOUTHERN NEBRASKA OR NORTHERN KANSAS...WHERE SURFACE BASED CONVECTION IS POSSIBLE LATE IN THE AFTERNOON. ACROSS OUR AREA...MOIST EAST/NORTHEAST UPSLOPE LOW LEVEL FLOW WILL CONTINUE...AND THUNDERSTORMS SHOULD DEVELOP EASTWARD OFF THE HIGHER TERRAIN INTO WESTERN NEBRASKA LATE SATURDAY AFTERNOON AND EVENING. ACTIVITY SHOULD REMAIN SCATTERED AS FORCING IS EXPECTED TO BE WEAK AS SHORTWAVE PUSHES EAST OF THE AREA. WILL LIMIT POPS TO 30 PERCENT FOR MOST LOCATIONS DURING THE AFTERNOON. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 326 PM CDT FRI JUL 11 2014 THE MAIN POINTS OF THE LONG TERM FORECAST INCLUDE COOLER TEMPERATURES AND A DECREASE IN CHANCES OF SHOWERS/THUNDERSTORMS. THE PERIOD STARTS OFF WITH AN UPPER LEVEL DISTURBANCE PASSING THROUGH THE NORTHERN PLAINS INTO THE GREAT LAKES REGION. A STATIONARY FRONT WILL EXIST TO THE SOUTH IN KS SATURDAY NIGHT...WHILE A COLD FRONT ASSOCIATED WITH THE DISTURBANCE PUSHES SOUTH ACROSS THE DAKOTAS. A STRONGER UPPER LEVEL WAVE ROTATING AROUND THE MAIN UPPER LEVEL LOW WILL MOVE SOUTHEAST ACROSS ND/MN/WI ON MONDAY. STRONG SURFACE HIGH PRESSURE WILL FOLLOW THIS UPPER LOW AND HELP PUSH UNSEASONABLY COOL TEMPERATURES INTO THE REGION ON MONDAY. THE HIGH WILL SETTLE IN OVER THE AREA MONDAY NIGHT...MAKING FOR A COOL TUESDAY MORNING. WITH THE HIGH SLOW TO MOVE EAST...HIGHS WILL BE IN THE 70S ON TUESDAY AND WEDNESDAY. TEMPERATURES BEGIN TO REBOUND CLOSER TO NORMAL TOWARD THE END OF THE WEEK UNDER UPPER LEVEL RIDGING. STRONG THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT AND SUNDAY NIGHT. MODERATE INSTABILITY AND DEEP SHEAR OF 30-40 KTS MAY LEAD TO A FEW SEVERE STORMS SATURDAY NIGHT. INSTABILITY AND SHEAR BOTH LOOK A LITTLE WEAKER FOR SUNDAY...LIMITING THE SEVERE RISK A BIT COMPARED TO SATURDAY NIGHT. THERE IS ALSO MORE UNCERTAINTY REGARDING THE LOCATION OF THE FRONT AND INSTABILITY ON SUNDAY. A FEW OTHER CHANCES WILL EXIST ACROSS THE AREA EARLY IN THE WEEK...PRIMARILY IN THE SW. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1236 PM CDT FRI JUL 11 2014 A WARM FRONT WILL EXTEND FROM NEAR KGLD TO KLXN TO KGRI LATE THIS AFTERNOON. UNSTABLE CONDITIONS WILL BE IN PLACE TO THE NORTH OF THE FRONT...BUT A STOUT CAPPING INVERSION ALOFT WILL KEEP THUNDERSTORM ACTIVITY ISOLATED AT BEST THROUGH EARLY THIS EVENING. BY MID EVENING...A LINE OF STRONG TO POSSIBLE SEVERE THUNDERSTORMS IS EXPECTED TO MOVE EAST OUT OF NORTHEAST COLORADO AND THE NEBRASKA PANHANDLE. THIS ACTIVITY SHOULD REMAINED CONFINED TO AREAS GENERALLY ALONG AND ESPECIALLY NORTH OF INTERSTATE 80. STRONG WINDS WILL BE LIKELY WITH THIS ACTIVITY. THIS COULD IMPACT BOTH THE KLBF AND KVTN TAF SITES THROUGH THE EVENING HOURS. VFR CONDITIONS ARE EXPECTED OVERALL...BUT LOCAL IFR CONDITIONS ARE POSSIBLE NEAR ANY THUNDERSTORM ACTIVITY. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...KNUTSVIG AVIATION...TAYLOR
Hazardous weather outlook, Jul 11, 3:28 PM MDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 428 PM CDT FRI JUL 11 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-122130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 428 PM CDT FRI JUL 11 2014 /328 PM MDT FRI JUL 11 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP EASTWARD ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THESE STORMS SHOULD GENERALLY REMAIN ALONG AND NORTH OF AN IMPERIAL TO WELLFLEET TO BRADY LINE. A FEW OF THE STORMS COULD BECOME SEVERE...WITH LARGE HAIL DAMAGING WINDS THE MAIN SEVERE THREATS. HEAVY RAIN IS ALSO POSSIBLE DUE TO ABUNDANT MOISTURE IN THE ATMOSPHERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ON SATURDAY...A FEW STRONG THUNDERSTORMS ARE POSSIBLE AS A COLD FRONT SWEEPS SOUTH THROUGH THE REGION. AT THIS TIME...THE THREAT OF SEVERE THUNDERSTORM ACTIVITY IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT NORTH OF A LINE FROM IMPERIAL TO WELLFLEET TO BRADY. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Special weather statement, Jul 11, 8:50 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 950 PM CDT FRI JUL 11 2014 NEZ057-058-069-120345- CHASE NE-KEITH NE-PERKINS NE- 850 PM MDT FRI JUL 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PERKINS...KEITH AND NORTHWESTERN CHASE COUNTIES UNTIL 945 PM MDT... AT 847 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEMOYNE TO 9 MILES SOUTH OF MADRID TO 7 MILES NORTHEAST OF WAUNETA...AND MOVING NORTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... LAKE VIEW CAMPGROUND AROUND 855 PM MDT. OGALLALA AND LEMOYNE AROUND 915 PM MDT. MADRID AROUND 920 PM MDT. KINGSLEY DAM AROUND 940 PM MDT. ROSCOE...CHASE...KEYSTONE...ELSIE AND BROGANVILLE AROUND 945 PM MDT. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 109 AND 149. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 46 AND 110. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 119 AND 138. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SPRINGER
Special weather statement, Jul 11, 8:52 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 852 PM MDT FRI JUL 11 2014 NEZ004-094-120345- SHERIDAN NE-WESTERN CHERRY NE- 852 PM MDT FRI JUL 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY AND SOUTHERN SHERIDAN COUNTIES UNTIL 945 PM MDT... AT 847 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 24 MILES NORTH OF ELLSWORTH...OR 25 MILES SOUTHEAST OF RUSHVILLE...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... BILLYS LAKE AROUND 900 PM MDT. BIG HILL AROUND 910 PM MDT. INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD AROUND 945 PM MDT. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 167 AND 216. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SPRINGER
Special weather statement, Jul 11, 9:22 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 922 PM MDT FRI JUL 11 2014 NEZ035-036-057>059-069-070-120415- ARTHUR NE-CHASE NE-HAYES NE-KEITH NE-LINCOLN NE-MCPHERSON NE-PERKINS NE- 922 PM MDT FRI JUL 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...PERKINS... SOUTHWESTERN MCPHERSON...WESTERN LINCOLN...EASTERN KEITH...NORTHERN HAYES AND CHASE COUNTIES UNTIL 1015 PM MDT/1115 PM CDT/... AT 919 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KEYSTONE TO ELSIE TO LAMAR TO 17 MILES SOUTHWEST OF WAUNETA...AND MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... NEVENS AROUND 930 PM MDT. CHASE AND GRAINTON AROUND 935 PM MDT. BIG BALD HILL AND PAXTON AROUND 940 PM MDT. SARBEN AROUND 950 PM MDT. WALLACE AROUND 1055 PM CDT. WANAMAKER STATE WILDFIRE MANAGEMENT AREA AROUND 1005 PM MDT. SUTHERLAND RESERVOIR STATE RECREATION AREA...SUTHERLAND...IMPERIAL AND CHAMPION AROUND 1010 PM MDT. COKER AND DICKENS AROUND 1115 PM CDT. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 125 AND 175. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 54 AND 70. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 114. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 134 AND 138. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 11 AND 16. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 11:06 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson, Thomas | 39 min |
| Jul 12, 12:34 AM MDT | Areal Flood Advisory | LBF | Blaine, Brown, Custer, Garfield, Holt, Loup and 2 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.